DAY 1 (28/9/2021)
TIME
FORMAT
SPEAKER
TOPIC
9am
Opening of Conference
Joel Nettey

World President & Chairman, IAA

9:10am
Video
This is Africa
9:20am
Keynote Presentation
H.E. Wamkele Mene

Secretary General, AfCFTA Secretariat

9:45am
Exclusive
Declan Arhen

Director-Africa, Brand Finance

Launch of Brand Finance Top 150 Brands in Africa
10:05am
Panel
Panelists :
Mr. Patrick Akinwuntan

MD, Ecobank Nigeria

Mr. Kabiru Rabiu

Group Executive Director, BUA Group

Bernice Samuels

Group Executive for Marketing, MTN Group

Dr. Adesola Adeduntan

Managing Director/CEO, First Bank of Nigeria Ltd.

Moderator :
Robyn Curnow

Anchor, CNN Newsroom

Why Brands Matter in Africa.
10:50am
NETWORKING BREAK 10MINS
11am
Presentation
Juliet Ehimuan

Director, West Africa, Google

The role of technology in accelerating Africa's growth
11:25am
Presentation
Monali Shah

Head, Integrated Marketing Experience, Africa, The Coca-Cola Company

5 Unchanged Basics in Building brands
11:50am
Presentation
Mitchell Elegbe

Founder, Group MD & CEO, Interswitch

12:10am
Presentation
Tyrona Heath

Director, Market Engagement, The B2B Institute, LinkedIn

How Brands Grow: Great Marketing Drives Sustainable Growth for Companies
12:35pm
LUNCH BREAK 30MINS
1:05pm
Panel
Panelists :
Prof. Fred McBagonluri

President, Academic City University College

Susan Makau

Managing Director, ISA Africa

Tom Doctoroff

Global VP, Strategy, IAA Global

Moderator :
John Chacko

President, IAA Malaysia & VP, Education, IAA Global

What's Next: The merging point for the next generation professionals in this new normal
1:35pm
Presentation
Serah Katusia

MD, East & Central Africa, GroupM & Media Com

Leadership in a challenging arena
2:00pm
NETWORKING BREAK 10MINS
2:10pm
Presentation
Terry Murphy

Managing Director, Nielsen South Africa

Trust in Advertising - Key markets in Africa and comparisons with the rest of the world
2:35pm
Panel
Panelists :
Ifeoma Dozie

Director, Marketing & Communications, Mastercard

Dr. Edith Dankwa

Chairman, Business & Financial Times

Eloine Barry

Founder, African Media Agency

Andrea Opoku

Director & Ambassador, Women In Marketing Africa

Moderator :
Robyn Curnow

Anchor & Host of CNN Newsroom

The Kaleidoscope of Women Leaders in Africa: The Magic vrs the MBA
3:05pm
Wrap Up
Dagmara Szulce

Managing Director, IAA

DAY 2 (29/9/2021)
TIME
FORMAT
SPEAKER
TOPIC
9am
Highlights of Day 1
9:10am
Keynote Presentation
Hon. Kojo Oppong Nkrumah

Minister of Information, Ghana

How Brands partner Governments to propel economies during a COVID era
9:35am
Presentation
Andisa Ntsubane

Head of Marketing Strategy, Planning & Africa Marketing, Old Mutual Limited

Unless we Rise, Africa will not be rising
10am
Presentation
Folake Ani-Mumuney

Global Head, Marketing & Corporate Comms., First Bank Limited

Technology and Digital Evolution: The Imperative for Africa
10:25am
NETWORKING BREAK 10MINS
10.35am
Panel
Panelists :
Akua Owusu

Nartey Regional Managing Director, Ogilvy Africa

Dr. Lekan Fadolapo

CEO, Advertising Practitioners Council of Nigeria (APCON)

Mr. Sola Oke

MD, Piernod Ricard

Moderator :
Ravin Lama

Managing Director, Mind Initiatives

What’s Coming Next: Partnership in the Mix (Brands, Media, Agencies &Regulators forging stronger ties into the Future)
11:05am
Presentation
Kamini Redhi

Marketing & Communications Director, Southern Africa, Mastercard

The Future of Marketing
11:30am
Presentation
Angus Kneale

Chief Creative, Preymaker

PREYMAKER : AFRICA RISING
With advances in cloud technology & global connectivity, Africa’s creative workforce is being discovered by international studios looking for creativity, diversity & talent
11:55pm
Presentation
Linzi Boyd

Founder, The BoB Earth

How do we Connect, Learn and Trade for a new world?
12:20pm
Presentation
Takudzwa Mupfurutsa

Assistant Regional Manager Z-AOA (Asia, Oceanic, Sub-Saharan Africa, Nestle

12:45pm
LUNCH BREAK 30MINS
1:15pm
Panel
Panelists :
Lara Kayode

O.Kayode & Co.

Jenny Pienaar

Partner, Adams & Adams

Olusola Ogundimu

Integrated Legal Consultants

John Syekei

Bowmans, Kenya

Moderator :
Jeff Greenbaum

Chair, IAA Public Policy Council / Chairman, Global Advertising Lawyers Alliance)

Emerging Issues in Advertising Regulation in Africa
1:55pm
Presentation
Sonja Piontek

Global Keynote Speaker, UltraCreativity

UltraCreativity - Unleashing brand excellence and teaching the pheonix to fly
2:20pm
Presentation
Sumit Roy

Founder & Director, Univbrands

The five gears of building a brand A 30-minute learn-by-doing workshop on how simple building brands can be
2:50pm
Presentation
Ali Hussein Kassim

Chairman, Board of Fintechs, Kenya

The Impact of Technology on Marketing Today and in the Future
3:15pm
NETWORKING BREAK 10MINS
3:25pm
Panel
Amaechi Okobi

Global Head, Corporate Communications, Access Bank

Rob Bradley

SVP, CNN International Commercial

Zara Driss

Account Director, CNN International Commercial

Creating brand stories for African brands to share with the world
3:55pm
Presentation
Jonathan Tavss

Founder & Futurist, Kaleidoko

Dean Donaldson

Founder & Catalyst, Kaleidoko

Reconsidering Storytelling as Your Brand North Star
4:25pm
Presentation
Gabor George Burt

Founder & Director, The Slingshot Group

Rocket Fuel: Mastering Creative Transformation
4:55pm
What's Next
Joel Nettey

World President & Chairman, IAA

Norkor Duah

VP & Area Director-Africa, IAA

2Some content
3Some content

Notes: The organizers reserve the right to change the schedule, as well as the order of speakers